# SDR MWEA060257

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Bs 640-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO THRESHOLD BEAM CORRODED AROUND FASTENER HOLES Y 640-690 X-15, CENTER CARGO BAY.
